# SDR 95FDEA01770

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1126
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-04), ON STR 7R BS 1126.  BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS IAW FEDEX SRM 53-10-1.  REPAIRED STRINGER IAW FEDEX SRM 53-10-3 AND EA 7-5310-26724.
